Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 1, NWS Boston/Norton, MA

January 7, 20258 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this wind advisory at Jan 7, 2025, 8:24 AM EST for 8 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2025, 8:24 AM EST (13:24 UTC)
Expired
Jan 9, 2025, 9:39 PM EST
In force
61 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 71 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2025-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2025-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

003 
WWUS71 KBOX 071324
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
824 AM EST Tue Jan 7 2025

MAZ002-004-008-009-012-026-080230-
/O.NEW.KBOX.WI.Y.0001.250107T1324Z-250108T0300Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Ayer, Milford, Chesterfield, Barre,
Charlemont, Blandford, Fitchburg, and Worcester
824 AM EST Tue Jan 7 2025

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...The eastern slopes of the Berkshires and Worcester County 
  in Massachusetts.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Loconto
6 follow-up statements
076 
WWUS71 KBOX 071840
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
140 PM EST Tue Jan 7 2025

MAZ002-004-008-009-012-026-081115-
/O.EXT.KBOX.WI.Y.0001.000000T0000Z-250109T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Ayer, Milford, Chesterfield, Barre,
Charlemont, Blandford, Fitchburg, and Worcester
140 PM EST Tue Jan 7 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...The eastern slopes of the Berkshires as well as portions 
  of central Massachusetts.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Loconto
187 
WWUS71 KBOX 080820
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
320 AM EST Wed Jan 8 2025

MAZ002-004-008-009-012-026-082130-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250109T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Barre, Chesterfield, Blandford, Milford,
Charlemont, Worcester, Fitchburg, and Ayer
320 AM EST Wed Jan 8 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Worcester County, Western Franklin MA, Western Hampshire 
  MA, Western Hampden MA, and Northern Middlesex MA.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

KP
094 
WWUS71 KBOX 082006
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
306 PM EST Wed Jan 8 2025

MAZ003-005>007-010-011-014-015-091100-
/O.EXB.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern
Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southeast
Middlesex MA-Suffolk MA-
Including the cities of Lowell, Framingham, Northampton,
Lawrence, Amherst, Boston, Greenfield, Cambridge, Orange,
Springfield, and Gloucester
306 PM EST Wed Jan 8 2025

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Central and Southeast Middlesex County, Essex County, 
  Eastern Franklin MA, Eastern Hampshire MA, Eastern Hampden MA, and 
  Suffolk MA.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-004-008-009-012-026-091100-
/O.EXT.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Blandford, Ayer, Charlemont, Worcester,
Fitchburg, Milford, Barre, and Chesterfield
306 PM EST Wed Jan 8 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Worcester County, Western Franklin MA, Western Hampshire 
  MA, Western Hampden MA, and Northern Middlesex MA.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Dooley
147 
WWUS71 KBOX 090711
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
211 AM EST Thu Jan 9 2025

CTZ002>004-092015-
/O.EXA.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Hartford CT-Tolland CT-Windham CT-
Including the cities of Willimantic, Union, Windsor Locks,
Hartford, Putnam, and Vernon
211 AM EST Thu Jan 9 2025

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Hartford CT, Tolland CT, and Windham CT Counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-004-008-009-012-026-092015-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Charlemont, Barre, Milford, Chesterfield,
Ayer, Blandford, Fitchburg, and Worcester
211 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Worcester County, Western Franklin MA, Western Hampshire 
  MA, Western Hampden MA, and Northern Middlesex MA.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ003-005>007-010-011-014-015-092015-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern
Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southeast
Middlesex MA-Suffolk MA-
Including the cities of Lawrence, Orange, Cambridge, Greenfield,
Lowell, Amherst, Gloucester, Boston, Northampton, Framingham, and
Springfield
211 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Central and Southeast Middlesex County, Essex County, 
  Eastern Franklin MA, Eastern Hampshire MA, Eastern Hampden MA, and 
  Suffolk MA.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

BW
691 
WWUS71 KBOX 092104
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
404 PM EST Thu Jan 9 2025

CTZ002>004-100600-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Hartford CT-Tolland CT-Windham CT-
Including the cities of Putnam, Union, Windsor Locks,
Willimantic, Hartford, and Vernon
404 PM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 50 mph.

* WHERE...Northern Connecticut.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-004-008-009-012-026-100600-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Chesterfield, Blandford, Milford,
Fitchburg, Ayer, Barre, Worcester, and Charlemont
404 PM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 50 mph.

* WHERE...Western and Central Massachusetts.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ003-005>007-010-011-014-015-100600-
/O.CON.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern
Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southeast
Middlesex MA-Suffolk MA-
Including the cities of Lowell, Gloucester, Orange, Northampton,
Cambridge, Framingham, Greenfield, Springfield, Boston, Lawrence,
and Amherst
404 PM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of Eastern and Northeast Massachusetts.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Nash
310 
WWUS71 KBOX 100239
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
939 PM EST Thu Jan 9 2025

CTZ002>004-MAZ002>012-014-015-026-100345-
/O.CAN.KBOX.WI.Y.0001.000000T0000Z-250110T0600Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA-
Including the cities of Orange, Union, Greenfield, Blandford,
Worcester, Willimantic, Gloucester, Amherst, Boston, Windsor
Locks, Ayer, Chesterfield, Putnam, Milford, Northampton,
Lawrence, Cambridge, Vernon, Springfield, Framingham, Hartford,
Barre, Fitchburg, Charlemont, and Lowell
939 PM EST Thu Jan 9 2025

...WIND ADVISORY IS CANCELLED...

Winds across the region continue to decrease below advisory 
threshold, but gusts of 30-40mph remain possible through the night.

$$

Visit us at http://www.weather.gov/box

KP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 6:24 AM EST, 2 hours earlier.

Area forecast discussion, Jan 7, 6:24 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Boston/Norton MA
624 AM EST Tue Jan 7 2025

.SYNOPSIS...
Cold temperatures, blustery northwest winds and dry weather
will prevail for much of this week. High temperatures may run
some 10 degrees below normal, and be accompanied by below zero
wind chills for some during the midweek. Our next chance for
precipitation may not appear until this weekend, but uncertainty
remains quite large.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Northern stream shortwave and cold front drops south from northern
New England this morning bringing a reinforcing shot of cold air and
gusty northwest winds. 850mb LLJ between 50-60 knots and good
boundary layer mixing will allow 30-40mph wind gusts to mix down to
the surface. There could be some gusts of 40-50 mph, especially
across the Berkshires, for a short period this afternoon. Confidence
was not high enough to issue a Wind Advisory at this time due to the
question of exactly how deep the mixed layer can get with more
clouds than sun today. The strong NW winds will advect in cold air
with highs only in the low to mid-20s. The feel-like temperature
will be much lower than the actual air temperature, only in the low
teens to single digits. Guidance is mainly dry today due to mid and
upper-level dry air, even with the strong forcing from the
shortwave. It is not entirely out of the question that a few
flurries will be seen around the region this morning, but we are
certainly not expecting any accumulating snow.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Gusty NW winds of 20-30mph continue tonight as the pressure gradient
remains tight, sandwiched between high pressure over Eastern Canada
and low pressure out over the western Atlantic. The stratocumulus
begins dissipating with the loss of diurnal heating, but the gusty
winds will make for less than ideal radiational cooling conditions.
Lows will drop into the mid to high teens, with the feels like temp
near 0F.

Another shortwave trough and reinforcing shot of cold air move
through Wednesday, ultimately giving us a rinse and repeat of our
weather from Tuesday. Gusty NW winds of 30-40mph are likely all day
again, but the 40-50mph gusts over the Berkshires look less likely
with a weaker 850mb wind field around 40-50 knots. High temps once
again top out in the low to mid-20s with feels like temps in the
single digits to low teens.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Key Messages...

* Cold and blustery weather continues Thursday, moderating a bit by
  Friday into the weekend

* 30-40 mph NW wind gusts likely continue Thursday

* Tracking a potential storm system for the weekend but confidence
  that it directly impacts southern New England is low. A miss to
  the south appears more likely at this time.

Thursday...

Persistence forecast continues when it comes to sensible weather as
we head into Thursday with the deep northwest flow pattern remaining
in place. This means continuation of the -15C 925 mb temps resulting
in highs reaching the 20s for most. These 20s, though, will feel
more like the teens thanks to continued gusty winds. Placed between
the deepening low over Nova Scotia and a mid level ridge over the
Ohio Valley we'll efficiently mix down a good portion of the 35-45
kt LLJ overhead. Expect gusts once again to reach 30-40 mph.

Friday...

Quieter Friday, with moderating temperatures and decreasing wind
speeds. Both are thanks to progression of the ridge-trough pattern,
shifting further east and placing SNE increasingly beneath a mid
level ridge. This decreases the pressure gradient (hence the
lessening wind), if slowly, so while it won't be as windy on Friday,
gusts 20-25 mph remain likely. A surge of warmer air beneath the
ridge brings 925 mb temps back toward -2C for highs closer to the
mid and upper 30s.

The weekend into next week...

Not much more in the way of clarity when it comes to the potential
system lurking nearby around the Saturday time period. Odds continue
to favor an offshore miss to the south by a coastal storm that is at
this moment merely a trough of low pressure over southern
California. For anyone hoping for a big snow storm, you'll be
rooting for this southern stream shortwave to phase with a second
northern stream shortwave dropping out of western Canada. Over the
past day or so, the GFS has been the only real global model to do
this and strengthen it into a major storm directly over/near the
70/40 benchmark. Other guidance including the ECMWF and UKMET fail
to sync up these pieces of energy and keep the system suppressed to
our south. Focusing on ensemble guidance at this distance, the GEFS
ensemble isn't too enthused, with a swath of 40-50% chance of
3+inches while the EPS ensemble guidance is a shutout with 0% chance
of 3+inches. FWIW, none of the EPS member lows pass over the
benchmark; all are south and east. We will continue to monitor the
possibility, but at this time odds of a high impact winter storm
appear low.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

TOday... Moderate Confidence.

VFR. Winds will be strong from the NW all day up to 30 knots,
possibly higher in the high terrain and near coastal areas.

Tonight... High Confidence

VFR and windy. NW gusts of 20-25 knots continue

Wednesday... Moderate confidence

VFR and windy again with NW gusts of 25-30 knots. Strato
cumulus clouds possible again which could bring brief periods of
MVFR

KBOS TAF...High confidence in TAF.

VFR with gusty NW winds of 25-35 knots for much of the TAF
period.

KBDL TAF...High confidence in TAF.

VFR. Gusty NW winds of 20-30 knots for much of TAF period.

Outlook /Wednesday Night through Saturday/...

Wednesday Night through Thursday Night: VFR. Windy with gusts
up to 35 kt.

Friday: VFR. Windy with local gusts up to 30 kt.

Friday Night: VFR.

Saturday: Mainly VFR, with local MVFR possible. Slight chance
SN.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High- greater than 60 percent.

Today through Wednesday... High confidence

Gale warnings remain in effect today through Wednesday and may need
to be expanded into Thursday as strong NW sustained winds of 30
knots with gusts of 35-40 knots are likely.  Gale warnings were
expanded to Boston Harbor for today only, while Narragansett Bay
remains in small craft through Wednesday. The strong winds will
bring dangerous seas of 5-10 feet across the open waters this
afternoon.

The strong winds and cold temperatures will bring light freezing
spray concerns through Thursday night.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Strong winds with gusts up to 35 kt. Rough
seas up to 11 ft. Chance of freezing spray.

Thursday: Strong winds with gusts up to 30 kt. Rough seas up to
9 ft. Chance of freezing spray.

Thursday Night: Strong winds with gusts up to 30 kt. Rough seas
up to 9 ft.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.

Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Saturday: Winds less than 25 kt. Slight chance of snow.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 7 PM EST this evening for ANZ230.
     Gale Warning until 7 PM EST Wednesday for ANZ231>235-237-250-
     251-254>256.
     Small Craft Advisory until 7 PM EST Wednesday for ANZ236.

&&

SYNOPSIS...BW/KP
NEAR TERM...KP
SHORT TERM...KP
LONG TERM...BW
AVIATION...BW/KP
MARINE...BW/KP

Nearby

Wind Advisories in Massachusetts, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.